Elliptic and degenerate-elliptic operators in unbounded domains

D. E. Edmunds; W. D. Evans

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze (1973)

  • Volume: 27, Issue: 4, page 591-640
  • ISSN: 0391-173X

How to cite


Edmunds, D. E., and Evans, W. D.. "Elliptic and degenerate-elliptic operators in unbounded domains." Annali della Scuola Normale Superiore di Pisa - Classe di Scienze 27.4 (1973): 591-640. <http://eudml.org/doc/83652>.

author = {Edmunds, D. E., Evans, W. D.},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
language = {eng},
number = {4},
pages = {591-640},
publisher = {Scuola normale superiore},
title = {Elliptic and degenerate-elliptic operators in unbounded domains},
url = {http://eudml.org/doc/83652},
volume = {27},
year = {1973},

AU - Edmunds, D. E.
AU - Evans, W. D.
TI - Elliptic and degenerate-elliptic operators in unbounded domains
JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY - 1973
PB - Scuola normale superiore
VL - 27
IS - 4
SP - 591
EP - 640
LA - eng
UR - http://eudml.org/doc/83652
ER -


  1. [1] R.A. Adams, Capacity and compact imbeddings, J. Math. Mech.19 (10) (1970), 923-929. Zbl0193.41402MR264391
  2. [2] R.A. Adams, Compact imbeddings of weighted Sobolev spaces on unbounded domains, Lecture given at the University of Sussex, June 1970. MR275145
  3. [3] S. Agmon, Lectures on elliptic boundary value problems, Van Nostrand: New York, 1965. Zbl0142.37401MR178246
  4. [4] E. Balslev, The essential spctrum of elliptic differential operators in Lp (Rn), Trans. Amer. Math. Soc.116 (1965), 193-217. Zbl0148.09403MR190524
  5. [5] M.S. Berger and M. Schechter, Lp embedding and nonlinear eigenvalue problems for unbounded domains, Bull. Amer. Math. Soc.76 (1970), 1299-1302. Zbl0206.12402MR267392
  6. [6] M.S. Berger and M. Schechter, Embedding theorems and quasilinear boundary value problems for unbounded domains, Trans. Amer. Math. Soc.172 (1973), 261-274. Zbl0253.35038MR312241
  7. [7] F.E. Browder, On the spectral theory of elliptic differential operators, Math. Ann.142 (1961), 22-130. Zbl0104.07502MR209909
  8. [8] F.E. Browder, Existence theorems for nonlinear partial differential equations, Proc. Symp. Pure Math. 16, Amer. Math. Soc.: Providence, R. I. (1970). Zbl0211.17204MR269962
  9. [9] C.W. Clark, An embedding theorem for function spaces, Pacific J. Math.19 (1966), 243-251. Zbl0141.31103MR205111
  10. [10] C.W. Clark, Rellich's embedding theorem for a «spiny urchin», Canad. Math. Bull.10 (1967), 731-734. Zbl0161.33601MR226399
  11. [11] G.H. Hardy, J.E. Littlewood and G. Pólya, Inequalities, Cambridge University Press: Cambridge1952. Zbl0047.05302MR46395
  12. [12] T. Kato, Perturbation theory for linear operators, Springer-Verlag: Berlin-Heidelberg- New York, 1966. Zbl0148.12601MR203473
  13. [13] C. Kuratowski, Sur les espaces complets, Fund. Math.15 (1930), 301-309. Zbl56.1124.04JFM56.1124.04
  14. [14] A. Lebow and M. Schechter, Semigroups of operators and measures of noncompactness, J. Functional Analysis7 (1971), 1-26. Zbl0209.45002MR273422
  15. [15] J.L. Lions, Quelques méthodes de résolution des problèmes aux limites non linéaires, Dunod: Paris, 1969. Zbl0189.40603MR259693
  16. [16] J.L. Lions and E. Magenes, Problemi ai limiti non omogenei (III), Ann. Scuola Norm. Sup. Pisa15 (1961), 39-101. MR146526
  17. [17] N. Meyers and J. Serrin, The exterior Dirichlet problem for second order elliptic) partial differential equations, J. Math. Mech.9 (1960), 513-538. Zbl0094.29701MR117421
  18. [18] M.K.V. Murthy and G. Stampacchia, Boundary value problems for some degenerate elliptic operators, Annali di Mat. Pura ed Appl. (IV) LXXX (1968), 1-122. Zbl0185.19201MR249828
  19. [19] R.D. Nussbaum, The radius of the essential spectrum, Duke Math. J.38 (1970), 473-478. Zbl0216.41602MR264434
  20. [20] R.D. Nussbaum, The fixed point index for local condensing maps, Annali di Mat. Pura ed Appl. (IV) LXXXIX (1971), 217-258. Zbl0226.47031MR312341
  21. [21] P.H. Rabinowitz, Some global results for nonlinear eigenvalue problems, J. Functional Anal.7 (1971), 487-513. Zbl0212.16504MR301587
  22. [22] M. Schechter, On the essential spectrum of an elliptic operator perturbed by a potential, J. d'Analyse Math.22 (1969), 87-115. Zbl0207.41502MR247311
  23. [23] M. Schechter, Spectra of Partial differential operators, North Holland: Amsterdam, 1971. Zbl0225.35001MR869254
  24. [24] J. Serrin and H.F. Weinberger, Isolated singularities of solutions of linear elliptic equations, Amer. J. Math.88 (1966) 258-272. Zbl0137.07001MR201815
  25. [25] E.M. Stein, Singular integrals and differentiability properties of functions, Princeton University Press: Princeton, 1970. Zbl0207.13501MR290095
  26. [26] C.A. Stuart, Some bifurcation theory for k-set contractions, Proc. Lond. Math. Soc.27 (1973), 531-550. Zbl0268.47064MR333856
  27. [27] J.R.L. Webb, On seminorms of operators, J. Lond. Math. Soc.7 (1973), 337-342. Zbl0266.47016MR343063

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.